# SDR 02FDEA00171

- Difficulty date: March 2, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 774001
- Part serial: 2797
- Condition: Failed
- Location: Main Cargo #6
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

02-57 MAIN CARGO SMOKE ALARM WENT ON.  WENT OUT UPON EXECUTION PROC. OCCURRED WHEN ENG ANTI-ICE SECURED.  RAN ALL THREE ENGINES PER JRH. NO DEFECTS NOTED. R&R #6 SMOKE DETECTOR PRECAUTIONARY.
